NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 17, 2014
Effect on Me After Curing the Disease
I have TB. The drugs which my doctor suggest I take are 1) ISOKOXI 800; 2) FYNAL 500; 3) LIVFIT. I took one more medicine which doctor stopped me taking after three month of course. Now the question I want to ask is, will I be cured fully after completion of course? What will be effect of these drugs and this disease on my body after curing the disease.
Unfortunately, none of the medicines you list are prescribed under these names in the United States, so I don't know what you are taking. You will have to talk with your own doctor to get your questions answered about side effects of these medications and chances of cure of your tuberculosis.
Lisa A Haglund, MD
Associate Professor of Clinical Medicine
College of Medicine
University of Cincinnati